# SDR HEEA073650

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,270 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 206070475005
- Part serial: 19732
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNT OUT. IN SHOP REPAIR.
